# SDR C2XAOOIA398

- Difficulty date: October 26, 2000
- Submitted: December 14, 2000
- Operation: Air carrier
- Aircraft: N15732
- Make and model: Emb EMB-120RT
- Aircraft serial: 120195
- System (JASC): 2450 · AC Power Distribution System
- Part: Relay
- Part number: 2505AMMY1
- Condition: Loose
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

IAH-CREW REPORTED A BURNING SMELL FROM FIRST OFFICERS SIDE PANEL. A/C LANDED AT IAH WITHOUT INCIDENT. MX INSPECTED A/C AND FLUND A LOOSE LUG ON APU FEEDER PROTECTION RELAY. THE AFFECTED LUG WAS RESECURED AND A/C APPROVED FOR RETURN TO SERVICE.
